Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Welt like itchy lumps appearing all over the body

Hi, I m hoping you can help with the mysterious cause of Welt like lumps that have been appearing on my husbands Body over the last hour. They are appearing everywhere, His Tongue, back, genitals, feet etc. They are likes raised White Lumps which are driving him mad with itching. He has just come Home from work early (night shift), because he wasn t feeling too Well, (he nearly passed out) & was feeling very lethargic, but This was before the lumps started to appear? Any ideas? Is it a Possible allergy? We can t think of anything different he has used Or eaten. He is 42 yrs old. Thank you in advance
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Gretings from health care magic
it is urticaria (allergic skin reaction). it could be due to contact of any sort of chemical or inhalation of any sort harmful chemical which he allergic to that, so this hives are appearing. Consult to your dermatologist for further evaluation. Thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor